Ask Missy

Hi all, Missy here! I'm starting an advice column which will hopefully be able to benefit everyone. I will be answering all types of questions so please don't be shy and ask away! If you are satisfied with your care, please share this among your fellow Movellians so we can help a lot of people! Love always, Missy xxx

17Likes
38Comments
2076Views
AA

5. xCas

After spending the break without wearing my glasses, now that I have returned to school it's been giving me strong headaches. Any help on how to stop the headaches?

-xCas

 

A: There are a couple of reasons why this happens. One could be that your prescription simply needs to be updated, but the more common reason is probably just because you haven't been wearing your glasses over the break so your eyes are now used to not wearing them. Unfortunately with this reason there isn't a lot you can do about it.

*Missy! Comfort the poor girl!*

I-I, I'm sorry.

The best thing you can do is keep wearing your glasses so your eyes get used to them again. A tip to help you is to use them only when you need to (for example, when you're in school use them, and take them off when you get home). 

Take some paracetamol to combat your headaches so you're not in any pain. Drinking water can also help relieve the pain.

If after a couple of weeks you're still getting the headaches, go get your prescription checked to see if you need a new one.

I hope all goes well for you and that the headaches don't last much longer.

 

Love always,

Missy xxx

Join MovellasFind out what all the buzz is about. Join now to start sharing your creativity and passion
Loading ...